Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    24
  • comments
    44
  • views
    16458

Day 6, New Symptoms

londoncat8

290 views

Ok, it has been almost a week since I started using accutane. There is nothing major going on but I do drink a lot of water as if I had a high blood sugar, even though it is normal. My lips are getting dry but not too much yet. In any case, I would not worry about dry skin when I have acne and marks all over my face:) I have told my mother today about my accutane treatment and she has approved, saying that when I was 2 y.o doctors told her that I have vitamin A deficiency. So I am not surprised I am having acne most of my life; I just hope accutane will be a cure for me. To be continued......



0 Comments


Recommended Comments

There are no comments to display.

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×